# SDR TSAA0132011

- Difficulty date: February 10, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 275 - OGG-HNL - AFTER TAKEOFF AND RAISING THE LANDING GEAR, NOSE WHEEL RED WARNING LIGHT REMAINED ON.  CYCLED THE LANDING GEAR, LIGHT WENT OUT.  ETOPS AIRCRAFT ON A NON-ETOPS FLIGHT.  INSPECTED NOSE LANDING GEAR DOWN AND UPLOCK SENSORS.  ADJUSTED LEFT AND RIGHT DOOR ROD ENDS AND DOOR STOPS.  THE NOSE LANDING GEAR OPERATIONAL CHECKED OK PER BOEING MM 32-61-41.  AIRCRAFT RETURNED TO SERVICE.  (M)
